# SDR NACA2025070700001

- Difficulty date: July 7, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Ht Exch Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HEAT EXCHANGER SLEEVE FOUND AIR LEAK. REMOVED AND REPLACED RT AIR CONDITIONING AFT SURFACE BODY CROSS OVERDUCT SLEEVE SEAL IAW AMM 36-11-01 REV 145. NO LEAK.
